# SDR AALA202112172657

- Difficulty date: December 16, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 59,417 hours, 34,269 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT AT RIGHT HAND EMERGENCY EXIT DOOR FAULTY. REPLACED BATTERY PER AMM 33-51-38-400-002-A.
